# SDR 2008FA0000911

- Difficulty date: December 1, 2008
- Submitted: December 29, 2008
- Operation: General aviation
- Aircraft: N77RG
- Make and model: Cessna 310R
- Aircraft serial: 310R0636
- Engine: Cont IO520M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Cracked
- Location: Lt Mlg
- Part time: 12,579 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO LT GEAR DOWN LIGHT AND ALSO HEARD A LOUD BANG WHEN GEAR WAS RETRACTED.  PILOT DID SEVERAL FLYBYS FOR MECHANICS ON GROUND, GEAR APPEARED TO BE DOWN.  PILOT LANDED WITHOUT INCIDENT AND STOPPED ON RUNWAY. GEAR WAS NOT COMPLETELY LOCKED.  GEAR WAS SECURED AND ACFT WAS TAXIED TO MAINT.  WHEN PLACED ON JACKS, THE ROD END (HEIM END) ON THE IB LT MAIN GEAR PUSH PULL TUBE WAS FOUND TO HAVE THE BALL PULLED OUT OF THE ROD END.  ROD END APPEARED TO HAVE A SMALL CRACKED WHERE IT FAILED.  NOTE: ACFT HAD BEEN LANDED GEAR UP JAN O2.  (K)
